Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 12 (1998), Fasc. 1-2

M. Mateljevich. Holomorphic Fixed Point Theorem on Riemann Surfaces 1
A. Khan, Sh. Zertaj. Results Concerning Common Fixed Point in Random Normed Spaces 5
P. Danchev. Invariants of Commutative Group Algebras 13
S. K. Acharya, Ch. K. Tripathy. Convergence of Mixing Transforms 23
V. Angelov. Fixed Points of Multi-Valued Mappings in Uniform Spaces 29
Ch. Adiga, D. D. Somashekara. On Some Rogers-Ramanujan Type Continued Fraction Identities 37
S. Zheleva. Lattice Cyclically Ordered Groups 47
M. Choban. Izomorphizm of Functional Spaces 59
G. Nakova, K. Gribachev. Submanifolds of Some Almost Contact Manifolds with B-Metric with Codimension Two, II 93
V. Kostova. On a Generalization of Jackson's Theorem in Rm 109
I. Lahiri. On Uniqueness of Meromorphic Functions 119
O. Kamenov. Cnoidal Solution in the Equation FKDV 127
M. A. Tellez. Some Mutiplicative and Convolution Products Between δ(n+2j-1)(r) and ∆jδ(x) 137
P. Boyvalenkov, S. Nikova. Improvements of the Lower Bounds on the Size of Some Spherical Designs 151
P. Milichich. Resolvability of g-Othogonality in Normed Spaces 161
P. Rusev. Complete Systems of Gegenbauer Polynomials in Spaces of Holomorphic Functions 171
G. Shishkin. Grid Approximation of Parabolic Equations with Small Parameters Multiplying the Space and Time Derivatives. Reaction-Diffusion Equations 179
E. Minchev. Oscillation of Solutions of Impulsive Nonlinear Hyperbolic Differential-Difference Equations 215
N. Bozhinov. On the Root Function Expansion of a Nonlocal First Order Integro-Differential Operator 225
R. A. Rashwan. Common Fixed Points by Ishikawa Iterates in Metric Linear Spaces 237
V.M. Almeida, J. Rodriguez. Applications of the Algebraic Derivatives to Solving Some Differential Equations of Fractional Order 243

Vol. 12 (1998), Fasc. 3-4

N. Bozhinov, E. M. Elabd. Joint Root Function Expansion of the Nonlocal Partial Integro-Differential Operators of First and Second Order 253
A. Canoglu, D. P. Allahverdiev. Extensions of a Symmetric Second-Order Differential Operator 271
M. K. Aouf, H. E. Darwish. A Property of Certain Analytic Functions Involving Ruscheweyh Derivatives, II 277
E. Coskun, D. Coker. On Neighbourhood Structures in IntuitionisticTopological Spaces 283
J. Dontchev. Between A and B-Sets 295
Y. Cheng. For Inequalities From PDE 303
D. Kolev. Simple States of Non-Linear Electric Field Model in R2 315
J. Epitropov, T. Mollov, N. Nachev. On the Minimal Idempotents of Twisted Group Algebras of Cyclic 2-Groups 321
Sh. Zheng, N. Kjurkchiev. Some Properties of a Parallel Method for Factorization of a Polynomials 329
D. Lukkassen. Homogenization of Integral Functionals with Extreme Local Properties 339
O. Dogru. Approximation Order and Asymptotic Approximation for Generalized Meyer-Konig and Zeller Operators 359
A. K. Chongdar, G. Pittaluga, L. Sacripante. On Generating Functions for Certain Special Functions by Weisner's Group Theoretic Method 369
R. Petrova. Finite Interal Transforms for Non-Local Boundary Value Problems in the Complex Case 383
S. Mincheva. On the Automorphisms in the Commutant of the Square of the Integration in the Spaces C and L 395
D. I. Cruz, J. Rodriguez. A generalization of the K transform on Spaces of Generalized functions 411
K. Trencevski, S. Kera. One Conjecture Concerning the Permutation Products on Manifolds 425